# SDR SWIA202053854

- Difficulty date: October 6, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Coaming
- Condition: Gouged
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES FOUND ON LOWER COAMING OF AFT BAGGAGE SURROUND DOOR STRUCTURE AT FS 1000.  C-CHECK RO 11/3/2020.  REMOVED GOUGES AT DISCREPANT LOCATIONS, REF CRJ 700 SRM TASK AND FOUND OUT OF LIMITS, REF CRJ 700 SRM.  REMOVED AND REPLACED WITH NEW COAMING P/N MM670-35698-003, REF CRJ 700 SRM.
